# SDR AALA200802436

- Difficulty date: September 24, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- Aircraft time: 68,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT REMAINED ON AFTER ENGINE SHUTDOWN.  RECHARGED BATTERY PACK FOR EXTERIOR EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPS.
